# SDR DJFA20130116001

- Difficulty date: January 16, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 1,750 hours, 1,154 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 50515041403
- Condition: Chafed
- Location: Elevator
- Part time: 1,750 hours, 1,154 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX FOUND THE ELEVATOR CABLES TO HAVE CHAFE MARKS, PN: 505-15041-403 & 505-15042-403.  LOCATION OF CHAFE MARKS WERE IN THE VERTICAL STAB AT THE FITTING FORWARD OF THE RUDDER TRIM ACTUATOR.  BOTH CABLES WERE REPLACED.
